Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 7.

Article

Surace, J. and Benatti, F. and Carollo, F. and Floreanini, R. (2017) Long-lived mesoscopic entanglement between two damped infinite harmonic chains. Journal of Statistical Physics. ISSN 0022-4715

Bonachela, Juan A. and Muñoz, Miguel A. and Levin, Simon A. (2012) Patchiness and demographic noise in three ecological examples. Journal of Statistical Physics, 148 (4). pp. 724-740. ISSN 0022-4715

Grinfeld, Michael and Knight, Philip and Wade, Andrew (2012) Rank-driven Markov processes. Journal of Statistical Physics, 146 (2). pp. 378-407. ISSN 0022-4715

Bonachela, Juan A. and Nadell, Carey D. and Xavier, João B. and Levin, Simon A. (2011) Universality in bacterial colonies. Journal of Statistical Physics, 144 (2). pp. 303-315. ISSN 0022-4715

Comets, Francis and Menshikov, Mikhail V. and Volkov, Stanislav and Wade, Andrew R. (2011) Random walk with barycentric self-interaction. Journal of Statistical Physics, 143 (5). pp. 855-888. ISSN 0022-4715

Menshikov, M. V. and Vachkovskaia, M. and Wade, A.R. (2008) Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains. Journal of Statistical Physics, 132 (6). pp. 1097-1133. ISSN 0022-4715

Zhang, Y. H. and Qin, R. S. and Sun, Y.H. and Barber, R. W. and Emerson, D. R. (2005) Gas flow in microchannels - a Lattice Boltzmann method approach. Journal of Statistical Physics, 121 (1-2). pp. 257-267. ISSN 0022-4715

This list was generated on Wed Jul 8 23:47:48 2020 BST.